# SDR SWAA2024061199540

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 37,842 hours, 17,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE AFT R/H EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED R/H AFT EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD
